MathSciNet Relay Station
MathSciNet bibliographic data
MR1885665 33E17 (34M55 37K10 82B31)
Forrester, P. J.; Witte, N. S. Application of the $\tau$-function theory of Painlevé equations to random matrices: $\rm P_V$, $\rm P_{III}$, the LUE, JUE, and CUE. Comm. Pure Appl. Math. 55 (2002), no. 6, 679–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement